Homeopathy and Health Forum
Retinal bleeding in right eye.Dr. Sir I got retinal bleeding in my right eye from a week ago which makes me loss of vision kindly advice?
Miavob on 2017-03-19
Explain in detail..
How it occured cause?
Any other complaints associated ?
How is your stool,urine etc
drthoufeequebhms on 2017-03-19Nothing exactly known about the cause of bleeding. First occurred about 3 year back.NOW MICROHAEMORRAGES OCCUR ALMOST DAILY HAMPERING PARTIAL VISION. Cataract surgery done in both eyes. No diabetes. Hypertension of 17 years duration always under full control now with losartan 50 and amlodipine 5. 1943 born ie 74 75 years age. Dubasia,hamamilis of not much help.
Pratap Dayal on 2017-07-16
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.